Browse Title Index


 
Issue Title
 
Vol 30, No 2 (2020) Normal form in Hecke-Kiselman monoids associated with simple oriented graphs Abstract   PDF
R. Aragona, A. D'Andrea
 
Vol 4, No 4 (2005) Normal functors in the coarse category Abstract   PDF
V. Frider
 
Vol 29, No 2 (2020) Normal high order elements in finite field extensions based on the cyclotomic polynomials Abstract   PDF
R. Popovych, R. Skuratovskii
 
Vol 22, No 2 (2016) Normal subdigroups and the isomorphism theorems for digroup Abstract   PDF
Fausto Ongay, Raúl Eduardo Velásquez, Luis Alberto Wills-Toro
 
Vol 21, No 1 (2016) Normally \(\zeta\)-reversible profinite groups Abstract   PDF
Leone Cimetta, Andrea Lucchini
 
Vol 34, No 1 (2022) Note on cyclic doppelsemigroups Abstract   PDF
V. Gavrylkiv
 
Vol 9, No 2 (2010) Odd-quadratic Malcev superalgebras Abstract   PDF
Elisabete Barreiro
 
Vol 1, No 1 (2002) On dispersing representations of quivers and their connection with representations of bundles of semichains Abstract   PDF
Vitalij M. Bondarenko
 
Vol 2, No 4 (2003) On 2-state Mealy automata of polynomial growth Abstract   PDF
I. I. Reznykov
 
Vol 29, No 2 (2020) On a common generalization of symmetric rings and quasi duo rings Abstract   PDF
T. Subedi, D. Roy
 
Vol 19, No 1 (2015) On a deformation diameter of Dynkin diagrams Abstract   PDF
Vitaliy M. Bondarenko, Vitaliy V. Bondarenko, Viktoria A. Lisykevych, Yulia M. Pereguda
 
Vol 18, No 1 (2014) On a factorization of an iterated wreath product of permutation groups Abstract   PDF
Beata Bajorska, Vitaliy Sushchansky
 
Vol 36, No 1 (2023) On a finite state representation of \(GL(n,\mathbb{Z})\) Abstract   PDF
A. Oliynyk, V. Prokhorchuk
 
Vol 26, No 2 (2018) On a graph isomorphic to its intersection graph: self-graphoidal graphs Abstract   PDF
P. K. Das, K. R. Singh
 
Vol 2, No 3 (2003) On a group theoretical construction of expanding graphs Abstract   PDF
Vasyl A. Ustimenko
 
Vol 30, No 2 (2020) On a product of two formational \(\mathrm{tcc}\)-subgroups Abstract   PDF
A. Trofimuk
 
Vol 7, No 3 (2008) On a question of A. N. Skiba about totally saturated formations Abstract   PDF
Vasily G. Safonov
 
Vol 8, No 4 (2009) On a question of Wiegold and torsion images of Coxeter groups Abstract   PDF
Rostislav Grigorchuk
 
Vol 12, No 2 (2011) On a semigroup of closed connected partial homeomorphisms of the unit interval with a fixed point Abstract   PDF
Ivan Chuchman
 
Vol 21, No 2 (2016) On a semitopological polycyclic monoid Abstract   PDF
Serhii Bardyla, Oleg Gutik
 
Vol 34, No 2 (2022) On a stronger notion of connectedness in c-spaces Abstract   PDF
P. K. Santhosh
 
Vol 38, No 1 (2024) On a variation of \(\oplus\)-supplemented modules Abstract   PDF
Engin Kaynar
 
Vol 8, No 1 (2009) On action of outer derivations on nilpotent ideals of Lie algebras Abstract   PDF
Dmitriy V. Maksimenko
 
Vol 20, No 1 (2015): A special issue On algebraic graph theory and non-bijective multivariate maps in cryptography Abstract   PDF
Vasyl Ustimenko
 
Vol 25, No 1 (2018) On application of linear algebra in classification cubic \(s\)-regular graphs of order \(28p\) Abstract   PDF
A. Imani, N. Mehdipoor, Asghar Talebi
 
426 - 450 of 932 Items << < 13 14 15 16 17 18 19 20 21 22 > >>